# SDR SWAA2014032426349

- Difficulty date: February 10, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 33,364 hours, 22,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOUVER AT CANT FRAME 1178 ANGLE CRACKED.  R & R ANGLE IAW SRM.
